# SDR DALA2025071605344

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,828 hours, 31,920 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

SHIP 3142, FUMES SMELL IN FLIGHT DECK AFTER RUNNING PACKS ON APU AT GATE DURING BOARDING.   COMPLETED LEAK CHECK OF AIR OIL SEPERATOR PER AMM 49-26-54. NO LEAKS FOUND. REPLACED GENERATOR SCAVENGE FILTER AND O-RING REF AMM 49-91-41.
